# SDR TWAA9613304

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND END FITTING OF LONGERON 30 CRACKED, STATION 598.  REPLACED FITTING PER SRM 51-00 AND TWA STANDARD PRACTICES.  (M)
